| Model Number |
MMT-723LNAP |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a compromised forced sensor system error alarm.The customer reported that they had taken the insulin pump off to jump on the trampoline, then had put the insulin pump back on and then it just started flashing numbers and restarted and came up with an error.The drive support cap appeared normal.The customer also reported that his belt clip was dirty and requested for a new one.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.